# SDR SWAA116760

- Difficulty date: September 20, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 79,689 hours, 59,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545819148
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND NOSE WHEEL WELL RT VERTICAL BULKHEAD CRACKED BETWEEN BS 235.825 TO BS 251.625.  REPAIRED BULKHEAD IAW EA.
